RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 29–44 (Mi izv3100)  

This article is cited in 7 scientific papers (total in 7 papers)

On the best approximation of continuous functions

N. P. Korneichuk


Full text: PDF file (1747 kB)

Bibliographic databases:
Received: 12.05.1961

Citation: N. P. Korneichuk, “On the best approximation of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 29–44

Citation in format AMSBIB
\Bibitem{Kor63}
\by N.~P.~Korneichuk
\paper On the best approximation of continuous functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 29--44
\mathnet{http://mi.mathnet.ru/izv3100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=149169}
\zmath{https://zbmath.org/?q=an:0126.08302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3100
  • http://mi.mathnet.ru/eng/izv/v27/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “Extreme values of functionals and best approximation on classes of periodic functions”, Math. USSR-Izv., 5:1 (1971), 97–129  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “Inequalities for differentiable periodic functions and best approximation of one class of functions by another”, Math. USSR-Izv., 6:2 (1972), 417–428  mathnet  crossref  mathscinet  zmath
    3. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
    4. L. A. Apaicheva, V. E. Gorlov, “O priblizhennom reshenii integralnykh uravnenii metodom momentov”, Konstr. teor. funkts. i funkts. anal., 1, Izd-vo Kazanskogo un-ta, Kazan, 1977, 7–23  mathnet  mathscinet  zmath
    5. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. P. Motornyi, “Approximation of a Class of Singular Integrals by Algebraic Polynomials with Regard to the Location of a Point on an Interval”, Proc. Steklov Inst. Math., 232 (2001), 260–277  mathnet  mathscinet  zmath
    7. A. V. Mironenko, “Ravnomernoe priblizhenie idealnymi splainami”, Tr. IMM UrO RAN, 23, no. 3, 2017, 206–213  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:372
    Full text:161
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019